| Model Number |
CCU, ARTHREX SYNERGY UHD4 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/14/2023, it was reported by a sales representative via (b)(4) that an ar-3200-0021 ccu had issues after applying the 4.17.5 update.There was green static while using multiple camera heads (these camera heads were then tested on a different console and had no issues), cases ending unexpectedly, followed by a new case auto-starting with patient information from a separate room, duplicated cases, and no photos saving from the cases.Before the upgrade, the account had no issues with their ccu.This was discovered during their first case since the update on 11/14/2023, with no reported adverse event or patient harm.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.(no problem found) the evaluation did not identify any issues relevant to the reported event.